# SDR REXA2016030300387

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHANNEL OF CARGO DOOR FWD TRACK CRACKED FROM RIVET HOLE.  INSTALLED NEW BRACKET PN 601R350 50-25 IAW SRM 51-42-06, 51-42-13.
